Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 267, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2018, 9:11 PM EDT for Oglethorpe County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2018, 9:11 PM EDT (01:11 UTC)
- Expired
- Jul 21, 2018, 9:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Oglethorpe County, GA
The radar
The Greer radar (KGSP), 125 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 9:15 PM EDT | HAIL 1.5 | 1 Nnw Dunlap, GA | CITY HALL EMPLOYEE REPORTED THE HAIL AT THEIR HOME EAST OF WINTERVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 5:42 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2306 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
143
WUUS52 KFFC 220111
SVRFFC
GAC221-220145-
/O.NEW.KFFC.SV.W.0267.180722T0111Z-180722T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
911 PM EDT SAT JUL 21 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Oglethorpe County in northeastern Georgia...
* Until 945 PM EDT.
* At 911 PM EDT, a severe thunderstorm was located over Dunlap, or 8
miles east of Athens, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lexington, Crawford, Arnoldsville, Dunlap, Smithonia, Vesta and
Point Peter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3394 8282 3394 8285 3391 8288 3385 8293
3388 8326 3391 8324 3393 8326 3400 8327
3401 8324 3400 8322 3404 8311 3403 8310
3403 8309 3402 8305 3404 8298 3403 8294
3401 8294 3398 8286 3399 8284 3397 8279
TIME...MOT...LOC 0111Z 271DEG 38KT 3396 8323
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
212
WWUS52 KFFC 220136
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
936 PM EDT SAT JUL 21 2018
GAC221-220146-
/O.EXP.KFFC.SV.W.0267.000000T0000Z-180722T0145Z/
Oglethorpe GA-
936 PM EDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OGLETHORPE COUNTY
WILL EXPIRE AT 945 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
northeastern and east central Georgia.
LAT...LON 3394 8282 3394 8285 3391 8288 3385 8293
3388 8326 3391 8324 3393 8326 3400 8327
3401 8324 3400 8322 3404 8311 3403 8310
3403 8309 3402 8305 3404 8298 3403 8294
3401 8294 3398 8286 3399 8284 3397 8279
TIME...MOT...LOC 0136Z 271DEG 38KT 3396 8294
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 8:02 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 21, 8:02 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 802 PM EDT Sat Jul 21 2018 .UPDATE... Updated for the 00Z Aviation Discussion. && .PREV DISCUSSION... /Issued 252 PM EDT Sat Jul 21 2018/ SHORT TERM /Tonight through Sunday Night/... Models not really handling the northwest flow pattern very well, although the Hi-Res models at least appear to be trying. Atmosphere over the CWA is recovering and expected mainly scattered development for the rest of this afternoon and early tonight. All models show another cold pool at 500mb and an associated short wave moving into eastern TN and north GA by 12Z Sun. This will bring another chance of showers/tstorms to north GA late tonight and across the CWA Sunday. As this cold pool/short wave exits, the 500mb Low will move over the TN Valley Sunday afternoon and Sunday night bringing additional destabilization. This will increase the chance of showers/tstorms again late Sunday night across mainly north GA. 17 LONG TERM /Monday through Saturday/... No major changes in the long term forecast. 500mb Low/Trough will remain stationary over the CWA through the week keeping a relatively cold core over the southeast. This will yield scattered to numerous thunderstorms each day. Temps will remain at or slightly below normal through the long term. 17 .AVIATION... 00Z Update... Scattered convection is ongoing throughout north and central Georgia, but is expected to dissipate late this evening with the loss of daytime heating. Storms remain in the vicinity of the northern metro TAF sites but are moving away from the southern metro sites. Shower and thunderstorm activity is widespread near CSG. Yet another disturbance will move into the area Sunday morning which will bring about another round of scattered convection in the afternoon. VFR cigs are expected through the period at mainly SCT to BKN at 030-050. Winds will generally be W through the period at generally less than 10 kts but could see some gusts to 15-20 kts Sunday afternoon. Only exception to the W winds will come from outflows of thunderstorms that occur. King //ATL Confidence...00Z Update... Medium confidence on thunderstorm chances and timing. High confidence on remaining elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 71 88 69 85 / 40 50 60 70 Atlanta 72 87 70 85 / 40 50 60 70 Blairsville 64 79 63 79 / 40 60 70 70 Cartersville 70 86 68 85 / 40 50 60 70 Columbus 75 92 72 88 / 40 30 50 60 Gainesville 70 84 68 83 / 40 50 70 70 Macon 72 91 71 88 / 40 40 50 60 Rome 70 86 68 84 / 40 50 60 60 Peachtree City 71 88 69 86 / 40 40 50 60 Vidalia 74 91 73 89 / 30 30 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 2 AM EDT Sunday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb... Butts...Carroll...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Glascock...Gordon...Greene...Gwinnett...Hall...Hancock... Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Jones...Lamar...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Morgan...Murray...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...Taliaferro... Taylor...Towns...Troup...Twiggs...Union...Upson...Walton... Warren...Washington...Webster...White...Whitfield...Wilkes... Wilkinson. && SHORT TERM...King LONG TERM....30 AVIATION...King
Hazardous weather outlook, Jul 21, 5:49 PM EDT, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 549 PM EDT Sat Jul 21 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-222200- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 549 PM EDT Sat Jul 21 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch is in effect for much of north and central Georgia until 2 AM Eastern Daylight Time. Scattered thunderstorms are expected to redevelop across eastern Alabama and western Georgia, and track southeast through the evening. Some storms could be strong to severe, capable of producing large hail, damaging winds in excess of 60 MPH, frequent lightning and very heavy rain. The storms should diminish after midnight tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered to numerous thunderstorms can be expected Sunday through Friday. A few storms could be strong to severe on any day with the main hazards being strong gusty winds, frequent lightning and minor flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time, but spotters are encouraged to submit storm/damage reports through the web by going to www.weather.gov/atlanta.
In the hours before
Special weather statement, Jul 21, 8:31 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
831 PM EDT SAT JUL 21 2018
GAZ020-021-031-032-220115-
Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
831 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB...SOUTHWESTERN
CHEROKEE...SOUTHERN BARTOW AND EASTERN PAULDING COUNTIES UNTIL 915 PM
EDT...
At 831 PM EDT...a strong thunderstorm was near Euharlee, or near
Cartersville...moving southeast at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Marietta, Cartersville, Dallas, Kennesaw, Woodstock, Acworth,
Euharlee, Hiram, Emerson, Cassville, Burnt Hickory Ridge, Sweat
Mountain, Kellogg Creek, Red Top Mountain State Park, Lost Mountain
Park, Oak Grove, Kennesaw State University, George Washington Carver
St Pk, Cross Roads and Due West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3426 8485 3406 8442 3406 8443 3383 8482
3404 8494 3408 8492 3408 8497 3415 8501
TIME...MOT...LOC 0031Z 319DEG 22KT 3415 8487
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 21, 8:34 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EDT SAT JUL 21 2018
GAZ007-220100-
Gilmer GA-
834 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR GILMER COUNTY UNTIL 900 PM EDT...
At 834 PM EDT...a strong thunderstorm was near Mountaintown, or near
Ellijay...moving southeast at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Ellijay, East Ellijay, Talona, Cartecay, Pisgah, Cherry Log,
Mountaintown and Roy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3485 8443 3470 8425 3467 8425 3467 8424
3464 8420 3462 8420 3458 8432 3458 8433
3457 8433 3455 8441 3456 8443 3455 8447
3456 8447 3456 8449 3455 8448 3455 8449
3457 8450 3455 8453 3479 8459
TIME...MOT...LOC 0034Z 319DEG 22KT 3476 8449
HAIL...0.25IN
WIND...40MPHLocal storm report, Jul 21, 8:40 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 2 W MOUNTAIN PARK 33.84N 84.16W
07/21/2018 E1.50 INCH DEKALB GA PUBLIC
HAILED FOR ABOUT 10-15 MINUTES. LARGEST WAS PING PONG
BALL.
&&
EVENT NUMBER FFC1800711
KSSpecial weather statement, Jul 21, 8:49 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
849 PM EDT SAT JUL 21 2018
GAZ102-220100-
Stewart GA-
849 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STEWART COUNTY UNTIL 900
PM EDT...
At 849 PM EDT...a strong thunderstorm was near Sanford, or near
Lumpkin...moving southeast at 30 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lumpkin, Troutman, Sanford, Westville and Providence Canyon State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3195 8496 3198 8496 3198 8502 3201 8504
3212 8487 3194 8465 3192 8466 3193 8468
3192 8469
TIME...MOT...LOC 0049Z 321DEG 24KT 3201 8490
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 21, 8:51 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
851 PM EDT SAT JUL 21 2018
GAZ021-022-033-220115-
North Fulton GA-Cherokee GA-Forsyth GA-
851 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHERN CHEROKEE
AND SOUTHWESTERN FORSYTH COUNTIES UNTIL 915 PM EDT...
At 851 PM EDT...a strong thunderstorm was over Union Hill, or near
Canton...moving east at 25 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Canton, Cumming, Roswell, Johns Creek, Alpharetta, Milton, Woodstock,
Sugar Hill, Holly Springs, Berkeley Lake, Free Home, Buffington,
Hickory Flat, Drew, Union Hill, Brookwood, Birmingham, Little River
Landing, Lebanon and Holbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3425 8401 3420 8402 3418 8406 3413 8409
3407 8412 3405 8410 3403 8412 3403 8417
3399 8419 3400 8422 3399 8425 3399 8430
3404 8441 3407 8442 3407 8447 3414 8461
3429 8445
TIME...MOT...LOC 0051Z 282DEG 23KT 3420 8441
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Jul 21, 8:54 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
854 PM EDT SAT JUL 21 2018
GAZ047-049-220130-
Morgan GA-Walton GA-
854 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN AND WALTON COUNTIES UNTIL
930 PM EDT...
At 854 PM EDT...a strong thunderstorm was over Jersey, or near
Monroe...moving east at 25 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Monroe, Madison, Social Circle, Walnut Grove, Rutledge, Bostwick,
Between, Good Hope, Jersey, Ebenezer, Hard Labor Creek State Park,
Pannell, Herndonville and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3380 8348 3372 8344 3370 8341 3353 8346
3360 8368 3361 8370 3362 8369 3364 8372
3365 8376 3370 8385 3383 8383
TIME...MOT...LOC 0054Z 282DEG 23KT 3373 8377
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:03 PM EDT | Special Weather Statement | FFC | Morgan | 27 min |
| Jul 21, 8:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 26 min |
| Jul 21, 8:22 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 23 min |
| Jul 21, 8:25 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 21, 8:31 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 44 min |
| Jul 21, 8:34 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Jul 21, 8:35 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 22 min |
| Jul 21, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 33 min |
| Jul 21, 8:49 PM EDT | Special Weather Statement | FFC | Stewart | 11 min |
| Jul 21, 8:51 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 24 min |
| Jul 21, 8:54 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 36 min |
| Jul 21, 9:01 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 44 min |
| Jul 21, 10:25 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| Jul 21, 11:13 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 21, 11:16 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 29 min |
| Jul 21, 11:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 21, 11:44 PM EDT | Special Weather Statement | FFC | Wilkes | 16 min |
| Jul 22, 12:43 AM EDT | Special Weather Statement | FFC | McDuffie | 17 min |
| Jul 22, 12:47 AM EDT | Special Weather Statement | FFC | Upson | 28 min |
| Jul 22, 1:11 AM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jul 22, 1:21 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 24 min |
| Jul 22, 1:46 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 29 min |
| Jul 22, 2:01 AM EDT | Special Weather Statement | FFC | Peach | 29 min |
| Jul 22, 4:16 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 21 hr |
| Jul 22, 1:49 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Jul 22, 4:19 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Jul 22, 4:24 PM EDT | Special Weather Statement | FFC | Treutlen | 36 min |
| Jul 22, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs, Wilkinson | 41 min |
| Jul 22, 4:56 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Jul 22, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 44 min |
| Jul 22, 5:10 PM EDT | Special Weather Statement | FFC | Wilcox | 35 min |
| Jul 22, 5:16 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 22, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 41 min |
| Jul 22, 5:29 PM EDT | Special Weather Statement | FFC | Treutlen | 46 min |
| Jul 22, 5:35 PM EDT | Special Weather Statement | FFC | Candler | 10 min |
| Jul 22, 5:38 PM EDT | Special Weather Statement | FFC | Marion, Schley | 37 min |
| Jul 22, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 21 min |
| Jul 22, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski | 28 min |
| Jul 22, 5:47 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jul 22, 5:49 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jul 22, 5:55 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jul 22, 5:57 PM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Jul 22, 6:04 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Jul 22, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 38 min |
| Jul 22, 6:16 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jul 22, 6:19 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jul 22, 6:31 PM EDT | Special Weather Statement | FFC | Washington | 29 min |
| Jul 22, 6:33 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 27 min |
| Jul 22, 6:35 PM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jul 22, 6:45 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jul 22, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 43 min |
| Jul 22, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jul 22, 7:01 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Jul 22, 7:07 PM EDT | Special Weather Statement | FFC | Marion | 38 min |
| Jul 22, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 17 min |
| Jul 22, 7:20 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jul 22, 7:40 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 35 min |
| Jul 22, 7:49 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison, Oconee, Oglethorpe | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.